RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 1, Pages 17–23 (Mi tmf3962)  

Reggeon rescattering in the $\varphi^4$ theory

M. V. Gershkevich, A. V. Efremov


Abstract: In the $\alpha$-representation all logarithms of the Mandelstam diagram in the $\varphi^4$- theory are summed up. It is shown that in spite of the absence of rapid decreasing of the off-shell scattering amplitude, the rescatterings of the Regge poles as well as the fixed square-root branching points, which are present in the $\varphi^4$-theory together with the Regge poles, are correctly described by the usual formula.

Full text: PDF file (440 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:1, 637–641

Received: 08.07.1974

Citation: M. V. Gershkevich, A. V. Efremov, “Reggeon rescattering in the $\varphi^4$ theory”, TMF, 24:1 (1975), 17–23; Theoret. and Math. Phys., 24:1 (1975), 637–641

Citation in format AMSBIB
\Bibitem{GerEfr75}
\by M.~V.~Gershkevich, A.~V.~Efremov
\paper Reggeon rescattering in the $\varphi^4$ theory
\jour TMF
\yr 1975
\vol 24
\issue 1
\pages 17--23
\mathnet{http://mi.mathnet.ru/tmf3962}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 1
\pages 637--641
\crossref{https://doi.org/10.1007/BF01036622}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3962
  • http://mi.mathnet.ru/eng/tmf/v24/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:139
    Full text:60
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019